Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Skin Thinning

Skin Thinning

New to the group and wondering if anyone has experienced real thinning of the skin from years of steroid based creams. I'm actually at the stage when carrying out general house chores, taking clothes of, if any amount of pressure is placed on my lower arms I get instant blood bruising. My fear is I'll have a right sore arm one of these days. Pic for info this was me cleaning my kitchen and brushed off the bin coming back up ☹ currently waiting on derm assessment.

A MyPsoriasisTeam Member said:

Aww thanks for the reply Susan. It's a bloody nightmare when one bruise clears up another appears. 😒 it's like having 100 year old skin. Not sure what the derm doctor will suggest probably a live with it reply 🤔

posted about 20 hours ago
A MyPsoriasisTeam Member said:

Yes. Only been on steroids orally, and have about bleed to desth!! Lol... i get a big bruise by just a slight bump.

posted about 21 hours ago
Browse more questions and answers